# SDR IPXA11B65601

- Difficulty date: March 4, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 2231 BETWEEN STR 21 TO 22 CRACK FOUND AT THE REVEAL PANEL DOUBLER & REVEAL PANEL (OUTER LAYER) FROM THE FASTENER HOLE RUNNING FWD & AFT  BS 2231 BTN STR 21-22L REVEAL PANEL DOUBLER & REVEAL PNL REPAIRED IAW RS R53-00-36952 & B747-5310-41922. 3" CRACK IN LENGTH & CRACK STOP AT EXISTING HOLE. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD2024T3-0050" AS REPAIR DOUBLER. REPAIR SIZE IS 5.625" X 10.25"
